# SDR SWAA2024090316062

- Difficulty date: July 23, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ** AFT OF AFT CARGO COMPARTMENT POTABLE WATER TANK DRAIN SYSTEM PULL CABLE FITTING BULDGING CORR @ BILGE STA 907 MKD DOT<[01] REMOVED AN D REPLACED WATER TANK DRAIN VALVE CONTROL CABLE AS PER AMM 38-11-08-020-801 & 38-11-08-420-801; OPS CHECK NORMAL;[02] VERIFIED STEP 1
